# SDR 2015FA0000160

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Make and model: Airbus A340*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Servo Control
- Part number: 31115080
- Part serial: 0511
- Condition: Unknown
- Location: Rudder
- Part time: 36,737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PERFORMANCE AT OUR SITE ON RUDDER SERVO CONTROL,  IT HAS BEEN NOTICED SERVERAL DISCREPANCIES TOWARDS CMM 27-21-20.  PRESENTATION: QUAL-CN4-15-027.
